Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on two point boundary problems for nonlinear matrix differential systems

Author: Garret J. Etgen
Journal: Proc. Amer. Math. Soc. 31 (1972), 213-218
MathSciNet review: 0289847
Full-text PDF

Abstract | References | Additional Information

Abstract: This note is concerned with second order, nonlinear matrix differential systems involving a parameter together with boundary conditions specified at two points. The objective is to establish sufficient conditions for the existence of eigenvalues for the system. The results presented here represent extensions of recent work of the author. The principal motivation is provided by W. M. Whyburn's work on nonlinear boundary problems for second order differential systems.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Nonlinear matrix differential equations, two point boundary problems, existence of eigenvalues
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society